# SDR AALA201903079006

- Difficulty date: February 21, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 44,016 hours, 31,521 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175601000LF
- Condition: Delaminated
- Location: Aft Gallley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR PANEL 261PF WAS DELAMINATED.   REPLACED THE FLOOR PANEL IAW IRN 9701, REV I.
